# SDR USAA051364

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 353
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK FUSELAGE STATION 353 STRINGER 16 LEFT.  REPAIR, CUT WEB TO REMOVE DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 53-10-04, EA 97004   DEFECT SIZE: 2.1".
